# SDR 0402009860

- Difficulty date: September 16, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- Aircraft time: 63,688 hours, 62,726 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN FORWARD SERVICE DOOR JAMB AT LOWER FORWARD AND AFT CORNERS.  REPAIRED PER EA 98-200689.
